Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36476
標題: (Applied Mathematical Modelling,33(4):2024-2034)A Maximum Entropy Approach for the <p, N>-Policy M/G/1 Queue with a Removable and Unreliable Server
作者: K. H. Wang
K. B. Huang
關鍵字: Lagrange's method
<p,N>-policy
Maximum entropy
M/G/1 queue
Unreliable server
出版社: New York, USA:Elsevier
URI: http://hdl.handle.net/11455/36476
ISSN: 0307-904X
Appears in Collections:應用數學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.